# SDR DALA2020031701901

- Difficulty date: March 17, 2020
- Submitted: March 17, 2020
- Operation: Air carrier
- Aircraft: N825MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29703
- Aircraft time: 79,118 hours, 15,221 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION LEVEL: 2 THE SHEAR TIE UPPER SURFACE AND VERTICAL SURFACE FOUND CORROSION IN AFT CARGO AT STA1197+110,BETWEEN S-38R AND S- 39R AND FOUND OUT OF LIMJITS. REPLACED THE SHEAR TIE. (LP 1532522)
